# SDR SIMA2024032019002

- Difficulty date: March 19, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N265NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000766
- Aircraft time: 13,855 hours, 9,205 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAV SMOKE EICAS WARNING IN FLIGHT @FL340.FA?S CHECKED LAVS IAW QRH- NO SMOKE PHYSICALLY SEEN.MSG DISAPPEARED W/IN 5SECS. PERFORMED LAVATORY SYSTEM SMOKE DETECTOR TEST IAW AMM 26-14-01. OPC GOOD. NO DEFECTS NOTED
